# SDR HEEA062434

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermovalve
- Part number: 8A583000
- Condition: Malfunctioned
- Location: Oil Temp
- Part time: 357 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL TEMPERATURE OVER 100 DEGREES.
